# SDR DXTA200400463

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 5,579 hours, 3,555 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL 410, WINDSHIELD HEAT INOP R CAS MESSAGE ILLUMINATED.  TEN SECONDS LATER, LEFT WING SHIELD OUTER PANE SHATTERED, ELECTIRICAL ARCING WAS OBSERVED BETWEEN PANE.  PERFORMED EMERGENCY DESCENT AND DIVERSION TO KFLO.  ITEM IS UNDER INVESTIGATION.
